A law of the iterated logarithm for Grenander's estimator

Dümbgen, Lutz; Wellner, Jon A.; Wolff, Malcolm (2016). A law of the iterated logarithm for Grenander's estimator. Stochastic processes and their applications, 126(12), pp. 3854-3864. Elsevier 10.1016/j.spa.2016.04.012

[img]
Preview
Text
1502.00320v1.pdf - Accepted Version
Available under License Creative Commons: Attribution-Noncommercial-No Derivative Works (CC-BY-NC-ND).

Download (414kB) | Preview
[img] Text
1-s2.0-S0304414916300345-main.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (347kB) | Request a copy

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Dümbgen, Lutz

Subjects:

500 Science > 510 Mathematics

ISSN:

0304-4149

Publisher:

Elsevier

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

12 Jul 2016 12:06

Last Modified:

30 Apr 2018 02:30

Publisher DOI:

10.1016/j.spa.2016.04.012

ArXiv ID:

1502.00320v1

BORIS DOI:

10.7892/boris.82443

URI:

https://boris.unibe.ch/id/eprint/82443

Actions (login required)

Edit item Edit item
Provide Feedback